# SDR 08212005C

- Difficulty date: August 21, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 294
- Aircraft time: 29,138 hours, 32,007 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Rt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED DURING TAXI OUT.  INSPECTED AND CLEANED CONNECTION TO RT TAILPIPE HOT HARNESS.  PERFORMED GROUND RUNS AT SEVERAL DIFFERENT POWER SETTINGS.  NO DEFECTS NOTED.  OPS CHECK GOOD.
